# SDR REXA95001

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321PX
- Make and model: Saab SF340A
- Aircraft serial: 340A031
- System (JASC): 2121 · Air Distribution Fan
- Part: Recirc Fan
- Part number: C209690C
- Condition: Failed
- Location: Cabin
- Part time: 547 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRANGE ODOR IN CABIN, DISCOVERED FUEL IN LEFT WHEEL WELL, MAY BE RELATED.  FLUID IN LEFT WHEEL WELL IS A MIX OF OIL AND WATER, MOSTLY WATER.  SMELL APPEARS TO BE ELECTRICAL, PULLED FLOOR BOARD AND DETERMINED LEFT RECIRC TO BE THE CAUSE OF THE PROBELM.  LEFT RECIRC FAN DEFERRED PER MEL 21-20-01 CAT C.  CLEARED DEFER BY REMOVING AND REPLACING LEFT RECIRC FAN.  OPS CHECKS GOOD.  (W)
